Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Sep, 2000, Volume 68, Issue 5

A Simple Adaptive Procedure Leading to Correlated Equilibrium
p. 1127-1150

Sergiu Hart, Andreu Mas‐Colell

We propose a new and simple adaptive procedure for playing a game: ‘regret‐matching.’ In this procedure, players may depart from their current play with probabilities that are proportional to measures of regret for not having used other strategies in the past. It is shown that our adaptive procedure guarantees that, with probability one, the empirical distributions of play converge to the set of correlated equilibria of the game.

Log In To View Full Content